# SDR CALA2013092791534

- Difficulty date: September 26, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 39,255 hours, 17,102 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31075217
- Part serial: 331
- Condition: Faulted
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN.  ITEM ROLLED FORWARD.  REPLACED ENTIRE ELEVATOR SERVO, PCN 644-9014.  REPLACED LT BLUE SYS ELEVATOR SERVO IAW MM & RIGGED IAW MM 27-34-00.  OPERATIONS CHECKED GOOD.
